Uniform Regularity for the Navier-Stokes Equation with Navier Boundary Condition

Nader Masmoudi, Frédéric Rousset

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that there exists an interval of time which is uniform in the vanishing viscosity limit and for which the Navier-Stokes equation with the Navier boundary condition has a strong solution. This solution is uniformly bounded in a conormal Sobolev space and has only one normal derivative bounded in L . This allows us to obtain the vanishing viscosity limit to the incompressible Euler system from a strong compactness argument.

Original languageEnglish (US)
Pages (from-to)529-575
Number of pages47
JournalArchive for Rational Mechanics and Analysis
Volume203
Issue number2
DOIs
StatePublished - Feb 2012

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Uniform Regularity for the Navier-Stokes Equation with Navier Boundary Condition'. Together they form a unique fingerprint.

Cite this